N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Generalized Duffy transformation for integrating vertex singularities

S. E. Mousavi and N. Sukumar. Generalized Duffy transformation for integrating vertex singularities. Computational Mechanics, 45(2--3):127–140, 2010.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Mousavi:2010:GDT,
	author = "S. E. Mousavi and N. Sukumar",
	title  = "Generalized Duffy transformation for integrating vertex
             singularities",
	journal = CM,
 	volume = 45,
 	number = 2--3,
 	pages  = {127--140},
  	year   = 2010,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quadrature/duffyquadrature.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {PUFEM/X-FEM,Cubature Rules}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20